صفحه مناسب براي چاپگر

list of new printed journals

Journal of Dynamics and Differential Equations


Volume 1 /
1989 - Volume 23 / 2011


































· Existence, Uniqueness, and Stability of Generalized
Traveling Waves in Time Dependent Monostable Equations


Wenxian
Shen
1-45



Symmetry of Positive Solutions of Asymptotically Symmetric
Parabolic Problems on mathbb RNRN


Juraj
Földes
45-69




Continuation of the Periodic Orbits for the Differential
Equation with Discontinuous Right Hand Side


Z.
Afsharnezhad
and M. Karimi Amaleh 71-92



Isolas of 2-Pulse Solutions in Homoclinic Snaking
Scenarios


Jürgen
Knobloch
, David J. B. Lloyd, Björn
Sandstede
and Thomas Wagenknecht 93-114




Well Adapted Normal Linearization in Singular Perturbation
Problems


P.
Bonckaert
, P. De Maesschalck and F.
Dumortier
115-139



Periodic Solutions and Invariant Manifolds for an
Even-Order Differential Equation with Power Nonlinearity


Monica
Lazzo
and Paul
G. Schmidt
141-166



Traveling Monotonic Fronts in the Discrete Nagumo Equation


Dmitry Pelinovsky 167-183



Dynamics of Quasiconformal Fields


Tadeusz
Iwaniec
, Leonid V. Kovalev and Jani
Onninen
185-212



Local Fixed Point Indices of Iterations of Planar Maps


Grzegorz
Graff
, Piotr Nowak-Przygodzki and Francisco R. Ruiz del Portal 213-223








لينك هاي مرتبط

. پرخواننده ترين مطلب در list of new printed journals:
   فهرست مجله journal of dynamics and dif.v23.no1(2011

فهرست مجله journal of dynamics and dif.v23.no1(2011 | 0 نظر
نظرات متعلق به فرستنده ميباشند. مسؤوليت محتواي آنها برعهده فرستنده است.




خدمات


منابع اطلاعاتي

Home Page | About us | Contact us | Site Map 
©2009 Ferdowsi University Of Mashhad.